MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The primary reported complaint of the autopulse platform (sn (b)(4)) displayed user advisory (ua) 18 (max take-up revolutions exceeded) error message was not confirmed during functional testing; however was confirmed during archive data review.The root cause was due to no weight on the platform during shift check and is attributed to user error.User advisory is a clearable error message, user advisory 18 is an indication that the autopulse has detected that either the patient's chest is too small while sizing the patient (take-up) or that there is no patient on the platform.The recommended actions to take for this type of user advisory are: pull up completely on the lifeband, ensure that the patient and the band are properly aligned, and press restart.During visual inspection, cracked encoder cover was observed confirming the secondary reported complaint.In addition, not related to the reported complaint, cracked top cover and damaged load plate cover was observed.The root cause were likely attributed to mishandling such as a drop.The archive data review showed occurrence of ua18 error on the reported complaint date.During initial functional testing, no issues were observed.However, the load cell characterization check revealed a defective load cell 1.This observation is not related to the reported complaint.Root cause of the damage load cell was due to mishandling such as drop, indicated by the cracked top cover.After replacing the load cells, encoder cover, top cover and load plate cover, the autopulse platform was subjected to the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries for 15 minutes without any fault or error.The autopulse platform passed the final testing without any fault or error.
 
Event or Problem Description
During shift check, the autopulse platform (sn (b)(4)) displayed ua 18 (max take-up revolutions exceeded) error message.In addition, cracked encoder cover was observed.No patient involvement.

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose, ca
MDR Report Key10215909
Report Number3010617000-2020-00647
Device Sequence Number14120448
Product Code DRM
UDI-Device Identifier00849111000574
UDI-Public00849111000574
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2020
Initial Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1